# SDR SWI2025F00209

- Difficulty date: December 6, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29276457) PAX DOOR FRAME, F/S 313.56 BETWEEN DD4 AND DD5 INTERCOSTAL IS CORRODED     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PAX DOOR FRAME FS313 BETWEEN DD4 AND DD5 REF-CRJ-900 SRM 51-42-06-001-001 A01 AND DWG 601R31702 REV N, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
